Differentiation in directions of the minimal filling weight on a Riemannian manifold / E. I. Stepanova. // Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika. 2015. № 1. P. 15-20 [Moscow Univ. Math. Bulletin. Vol. 72, N 2, 2017. P. 14-18].
It is proved that the weight of the minimal filling, the Steiner-Gromov ratio, and the Steiner subratio regarded as functions of finite subsets of a complete connected Riemannian manifold have directional derivatives in all directions.
Key words: Riemannian manifold, minimal filling.